# SDR ASAA2015100713400

- Difficulty date: October 7, 2015
- Submitted: October 9, 2015
- Operation: Air carrier
- Aircraft: N483AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36350
- Aircraft time: 236 hours, 86 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Transmitter
- Part number: QA07656ISS1
- Condition: Failed
- Location: Oil Filter
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 1 OIL FILTER BYPASS LIGHT ILLUMINATED AFTER LANDING.  ACFT GROUNDED. ACCOMPLISHED FIM TASK 79-05, TASK 817, REPLACED OIL FILTER SCAVENGE CLOGGING TRANSMITTER, REF AMM 79-21-07.  REPLACED SCAVANGE OIL FILTER IAW AMM 79-21-06.  FOR PRECAUTIONARY MEASURE REPLACED OIL SUPPLY FILTER REF AMM 79-21-03.  INSPECTED MCD, NO CONTAMINATION FOUND. RAN THE ENGINE, NO LEAKS NOTED.
